# SDR C2XA10RI120

- Difficulty date: September 10, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145LR
- Aircraft serial: 145123
- Aircraft time: 27,422 hours, 20,728 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Panel
- Part number: FAU751A4
- Part serial: 043232
- Condition: Inoperative
- Location: Smoke Detection
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 2549 - EWR - FLIGHT CREW REPORTED GALLEY SMOKE DETECTOR PANEL STAYS ON WHEN BUTTON IS PUSHED.  EWR MX REMOVED AND REPLACED SMOKE DETECTOR PANEL AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
